I was diagnozed HBV Positive since June 2010? I was treated with Lamivudin tabs for three months and stopped thereafter. In March 2011 the viral load showed 4,118,028 cps/ml; 707,565 IU/mL; 6.61 Log. By June, 2011 it moved to 11,822,021 cps/ml; 2,031,275 IU/mL; 7.07 Log. It moved further to more than >989,400,000 cps/mL; >170,000,000 IU/mL; >9.00 Log by August 2011 after receiving three injections of Hepabionta Ampoules complemented with 3 parks of methionine tablets (each containing 100 tablets) from a doctor I later discovered to be a quack. It was stated in the report that the essay can accurately quantify the HBV viral load between 116 and 989,400,000 copies/mL. The essay can detect fewer than 116 copies/ml, but cannot accurately quantify the HBV viral load below this value, implying my viral load could be far more. I am now seriously disturbed. The LFT test showed; >S-Total bilirubin 22 H (2-20umol/1); Spuriously elevated total bilirubin has been noted in patients on naproxen. >S-CONJ. Bilirubin 2 (0-3.4 umol/1); >S-UNCONJ. Bilirubin 20 H 2-14umol/1. Liver Enzymes: >S-ALK. Phosphatase 38 L 40-120 u/1 37 ' C; >S-gamma GT 79 H 7-64 u/1 37 ' C; >S-ALT 158 *H 10-40 u/1 37 ' C. Abnormal results have been checked. >S-ALT 84 H 10-42 u/1 37 ' C. What is the implication of the above results? Though I am still very strong showing no symptoms except minor pains on at upper abdomen when I overwork myself and most times not feeling anything, and dirty and yellowish urine. I visited a specialist hospital on 7th October, 2011 and I was assigned to a gastroenterologist who ordered a fresh test. He confirmed the results but stated my LFT showed minor inflamations. He prescriped Truvada to be taken for six months as a solution to bring down the high viral load. I have since commenced the use of the drug since October 8, 2011 and he has recommended I go for another test after 12 weeks, precisely on December 7, 2011 and see him with the result on December 10, 2011. After reading the leaflets, I saw it indicated that Truvada is not approved for treatment of HBV positive patients and that it can aggresively worsen the liver conditions of HBV patients when they finnaly stop the use of the drug. I am painfully confused on what to do. Please advise me. Is it true that Truvada is not indicated for treatment of HBV? Is my condition going to get worse if I continue with the drug upto December 10, 2011 when I am expected to see him again? Should I get back to the doctor to see if he could stop the medication for a different one? Could it be that the doctor is not aware of harm the drug could cause? Or could he be attempting to worsen my situation in order to prolong treatment for personal gains? Considering that he is a visiting specialist to hospital once every week, I don't want to belief that he does not know much about the drug. How do I get things right. I am becoming too agitated noting that an already bad situation could get worse even when I have taken steps to visit one of the best hospitals around. Also, I am obese and wish to know whether exercising in the gym will not worsen my situation? I do not take alcohol at all but which other foods must I avoid? Is it okey to take milk, beans, meat, fish and palm oil? Is there hope of my recovery from the disease? Please advise me and help save my situation. God bless you.
sorry the report is too long i cant read it now but consider these basic things:
hbvdna alone means nothing
nuc antivirals are useless on infection, they can only block liver damage, so if you started antivirals without liver damage you might have worsen your condition by making hbv mutants
truvada is tenofovir+ftc, ftc has crosse resistance with lam so unless you havea ltra deep sequence to know your hbv mutations it is wiser to use tenofovir alone or tenofovir+entecavir but again if you have no liver damage you only worsen your conidtion by antiviral treatment
if you dont have genotype C, family history of liver cancer, precore o bcp mutants, there is no reason to treat
so just two questions to understand if you needed or need treatment:
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.